Alert archive / Ohio / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 98, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 26, 2023, 5:45 PM EDT for Ashtabula County, Ohio. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2023, 5:45 PM EDT (21:45 UTC)
- Expired
- Jul 26, 2023, 6:45 PM EDT
- In force
- 60 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Ashtabula County, OH
The radar
The Cleveland radar (KCLE), 106 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 2:03 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.8 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 894 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
188
WUUS51 KCLE 262145
SVRCLE
OHC007-262245-
/O.NEW.KCLE.SV.W.0098.230726T2145Z-230726T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
545 PM EDT Wed Jul 26 2023
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Ashtabula County in northeastern Ohio...
* Until 645 PM EDT.
* At 544 PM EDT, severe thunderstorms were located along a line
extending from 27 miles northwest of Ashtabula to near
Geneva-On-The-Lake to near Chesterland, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Ashtabula, Conneaut, Geneva-On-The-Lake, Geneva, North Kingsville,
Orwell, Andover, Lake City, Austinburg, Kingsville, Hartsgrove,
Roaming Shores, Pierpont, Cherry Valley, Rock Creek, Edgewood,
Plymouth Center, Kelloggsville and North Madison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4203 8033 4198 8052 4150 8052 4150 8100
4185 8100 4182 8111 4187 8112 4190 8102
4191 8092 4195 8082 4197 8071 4208 8033
TIME...MOT...LOC 2144Z 252DEG 39KT 4223 8107 4191 8100 4157 8138
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Garuckas1 follow-up statement
537
WWUS51 KCLE 262218
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
618 PM EDT Wed Jul 26 2023
OHC007-262245-
/O.CON.KCLE.SV.W.0098.000000T0000Z-230726T2245Z/
Ashtabula OH-
618 PM EDT Wed Jul 26 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR ASHTABULA COUNTY...
At 618 PM EDT, severe thunderstorms were located along a line
extending from 27 miles northwest of Girard to 6 miles north of
Conneaut to 9 miles north of Orwell, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Ashtabula, Conneaut, North Kingsville, Orwell, Andover, Austinburg,
Kingsville, Hartsgrove, Roaming Shores, Pierpont, Cherry Valley, Rock
Creek, Edgewood, Plymouth Center and Kelloggsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4198 8052 4150 8052 4150 8100 4154 8100
4180 8090 4194 8074
TIME...MOT...LOC 2218Z 251DEG 39KT 4234 8060 4202 8053 4167 8084
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
GaruckasWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 4:44 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Jul 26, 4:44 PM EDT, 1 hour 1 minute before
Area Forecast Discussion National Weather Service Cleveland OH 444 PM EDT Wed Jul 26 2023 .SYNOPSIS... Low pressure will move east across the central Great Lakes region tonight, bringing a warm front east across eastern Great Lakes region this evening. A cold front will move into the central Great Lakes by Friday, moving south across the forecast area on Saturday. High pressure builds in behind this front on Sunday and Monday. && .NEAR TERM /THROUGH THURSDAY NIGHT/... This particular severe weather event has definitely been challenging and somewhat not what was originally expected as the outcome from the forecast earlier today. Due to active severe weather operations ongoing at this time, we will keep this portion of the near term discussion short. MLCAPE values have topped out at 3000 J/KG if not more with downward CAPE values as much as 1300 J/KG across portions of NW and north central Ohio this afternoon. We expected this line of severe storms to continue to track eastward through mid evening and mainly impact the areas and counties closer to the lakeshore through 00z. The bigger question which remains somewhat uncertain is how things evolve late this evening into the overnight with the next possible round of storms. Model guidance is still indicating another round of potential strong to severe convection redeveloping closer to the main mid level disturbance that is responsible for our active weather today. We don't have a good feel if this first round will use up all the available thermodynamics and energy for the next possible line line of convection late this evening. We do see scattered to clusters of new convection that has recently developed over towards southern Lake Michigan and northern Indiana. That will be the area of focus if we do see additional storms becoming better organized and possible track in our direction late this evening, after 00z for NW Ohio and after 03z for NE Ohio. The mid level wave will exit to our northeast by early Thursday morning. A weak frontal boundary will follow behind this system and drift southward early on Thursday. It will slow down or brief stall just south of the lakeshore across northern Ohio Thursday as the steering flow becomes parallel to the surface boundary. Additional isolated to scattered convection will very well develop along and south of this weak front tomorrow afternoon but should stay below severe limits with the lack of atmospheric shear and dynamics. It will be another very warm if not hot and humid day across the area Thursday afternoon with highs expected to reach the upper 80s to lower 90s once again. Any diurnal driven convection that develops during the heating of the day will quickly fade away or drift south out of our local area by Thursday evening. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... An active weather pattern will continue through the short term period, with chances of showers and thunderstorms expected Friday night into Saturday morning. In addition, high temperatures are expected to surge into the 90s, marking the hottest day in the CWA this year. During the day Friday, no showers are expected to develop across the area as dry mid-level air associated with an EML pushes across the area, creating a cap and inhibiting convection. Throughout the day, south to southwest winds at the surface will advect ample low level moisture into the area, allowing dewpoints to climb into the low to mid 70s. These winds will also increase WAA across the area and allow temperatures to surge into the low to mid 90s, with the warmest temperatures across the western counties. These temperatures coupled with dewpoints will result in apparent temperature values in excess of 100 degrees for nearly 6 hours. This will likely need a heat headline, likely in the form of a Heat Advisory. Chances of showers and thunderstorms ramp up late Friday evening and persist through Saturday morning as an upper-level shortwave moves east across the Great Lakes. Confidence in the severe potential remains low as the storms are expected during a diurnally unfavorable time. However, there is a non-zero chance of strong to severe storms as current models suggest CAPE values exceeding 2000 J/kg along with a strong LLJ of 45-50 knots and ample low level moisture across the area. Upper-level divergence associated with this shortwave will also have the potential to enhance convection. For now, SPC has highlighted the area in a Day 3 Marginal Risk for severe weather. The primary hazard with storms that develop with be strong winds. In addition to a potential severe threat, there is also an increasing likelihood of heavy rainfall and subsequent flooding. Current models continue to suggest PWATs near 2 inches with warm cloud layers exceeding 10kft, creating an environment conducive to torrential rainfall. In addition, some models suggest shear vectors becoming parallel to mean flow, which may promote backbuilding of storms. This will need to closely be monitored. On Saturday, showers and storms will gradually diminish from west to east throughout the day as the trough axis and associated cold front move east. There will again be a chance of strong to severe storms Saturday afternoon, especially across the central and eastern counties. Confidence in the storm potential is limited at this time as models diverge in agreement on instability and shear, however the potential of heavy rainfall and flooding will linger as PWATs near 2 inches persist ahead of the boundary. Temperatures will be a bit cooler on Saturday as CAA begins to push across the area with the boundary, allowing highs to only reach into the mid to upper 80s. Unfortunately, the mugginess will persist creating apparent temperatures closer to 90 degrees. Overnight lows on Saturday will drop into the low 60s and humidity will finally start to move out of the area. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... For the long term period, quieter weather is expected to move over the area as ridge builds over the central US and a trough pushes south across the NE US. This will provide the area with a break in precipitation from Sunday through Tuesday afternoon. Temperatures on Sunday will be a bit cool for July, only reaching into the mid to upper 70s, but will gradually increase to be in the mid 80s by Tuesday. Overnight lows will follow a similar pattern with Sunday nigh lows in the 50s gradually increasing into the 60s. Chances of showers will also begin to increase again Tuesday afternoon, but with low confidence this far out, opted to keep PoPs at isolated to scattered. && .AVIATION /18Z Wednesday THROUGH Monday/... The main aviation weather concerns for this TAF update will the potential for scattered strong to severe convection impacting some of our TAF sites in NW and north central Ohio later this afternoon into the evening. VFR conditions will continue this afternoon for all TAF locations and can be expected outside of any showers and storms that move through later this evening. With any heavier convection, brief MVFR to IFR conditions may be possible along with strong, gusty winds. Have tried to time out the time window for convection to impact specific airports with TEMPO groups this evening. After the storms are done late tonight, skies will be partly to mostly cloudy with VFR ceilings for the most part. TOL, CLE, and ERI may have some MVFR ceilings move in by Friday morning for scattered out towards the end of the TAF period. Winds will be south-southwesterly and gusty this afternoon and evening up to 25 knots possible. Winds will decrease later today and become more westerly by Friday morning around 10 knots or less. Outlook...Non-VFR possible in isolated to scattered thunderstorms Thursday afternoon and again Friday afternoon through Saturday morning. The better chance for thunderstorms will be Friday night. && .MARINE... This afternoon, a line of strong to severe storms will move east across Lake Erie, with the potential to locally enhance winds and waves due to associated strong winds. Synoptically speaking, winds will be from the south-southwest at 15-20 knots into the early overnight hours, with locally higher winds possible in the open waters. Have opted to not issue a Small Craft Advisory due to offshore flow and the overall marginal winds outside of convection. Late tonight and into Thursday, winds will become easterly at 10-15 knots which will persist through Friday night before shifting to become more northerly into the start of next week. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Griffin NEAR TERM...Griffin SHORT TERM...Campbell LONG TERM...Campbell AVIATION...Griffin MARINE...Campbell
Hazardous weather outlook, Jul 26, 3:51 PM EDT, 1 hour 54 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 351 PM EDT Wed Jul 26 2023 OHZ003-006>009-013-018>020-272000- Lucas-Wood-Ottawa-Sandusky-Erie-Geauga-Seneca-Huron-Medina- 351 PM EDT Wed Jul 26 2023 ...SEVERE THUNDERSTORM WATCH 551 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Severe thunderstorms are possible this afternoon through late evening. The primary severe weather hazard will be damaging wind gusts up to 70 mph. The risk for large hail and isolated tornadoes is also possible. The greatest severe weather threat will be along and west of I-71. Northwest Ohio and the areas around to the Lake Erie Islands have the highest potential for severe weather late this afternoon into the late evening. Torrential rainfall may lead to a isolated, urban flash flooding threat. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Heat indices in the mid to upper 90s are possible on Thursday increasing to the low 100s on Friday. Thunderstorms are likely Friday night into Saturday, some of which may be strong to severe. Isolated flash flooding is also possible. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. OHZ014-017-021>023-027>033-036>038-047-089-PAZ002-003-272000- Ashtabula Inland-Hancock-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Southern Erie- 351 PM EDT Wed Jul 26 2023 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Severe thunderstorms are possible this afternoon through late evening. The primary severe weather hazard will be damaging wind gusts up to 70 mph. The risk for large hail and isolated tornadoes is also possible. The greatest severe weather threat will be along and west of I-71. Northwest Ohio and the areas around to the Lake Erie Islands have the highest potential for severe weather late this afternoon into the late evening. Torrential rainfall may lead to a isolated, urban flash flooding threat. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Heat indices in the mid to upper 90s are possible on Thursday increasing to the low 100s on Friday. Thunderstorms are likely Friday night into Saturday, some of which may be strong to severe. Isolated flash flooding is also possible. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. LEZ142>147-162>167-272000- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border- 351 PM EDT Wed Jul 26 2023 ...SEVERE THUNDERSTORM WATCH 551 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Severe thunderstorms are possible this afternoon through late evening. The primary severe weather hazard will be damaging wind gusts up to 70 mph. The risk for large hail and isolated tornadoes is also possible. The greatest severe weather threat will be along and west of I-71. Northwest Ohio and the areas around to the Lake Erie Islands have the highest potential for severe weather late this afternoon into the late evening. Torrential rainfall may lead to a isolated, urban flash flooding threat. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thunderstorms are likely Friday night into Saturday, some of which may be strong to severe. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-148-149-168-169-272000- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 351 PM EDT Wed Jul 26 2023 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. Severe thunderstorms are possible this afternoon through late evening. The primary severe weather hazard will be damaging wind gusts up to 70 mph. The risk for large hail and isolated tornadoes is also possible. The greatest severe weather threat will be along and west of I-71. Northwest Ohio and the areas around to the Lake Erie Islands have the highest potential for severe weather late this afternoon into the late evening. Torrential rainfall may lead to a isolated, urban flash flooding threat. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thunderstorms are likely Friday night into Saturday, some of which may be strong to severe. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ010>012-272000- Lorain-Cuyahoga-Lake- 351 PM EDT Wed Jul 26 2023 ...SEVERE THUNDERSTORM WATCH 551 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio and northeast Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Severe thunderstorms are possible this afternoon through late evening. The primary severe weather hazard will be damaging wind gusts up to 70 mph. The risk for large hail and isolated tornadoes is also possible. The greatest severe weather threat will be along and west of I-71. Northwest Ohio and the areas around to the Lake Erie Islands have the highest potential for severe weather late this afternoon into the late evening. Torrential rainfall may lead to a isolated, urban flash flooding threat. There is a moderate risk of rip currents tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ001-272000- Northern Erie- 351 PM EDT Wed Jul 26 2023 This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Severe thunderstorms are possible this afternoon through late evening. The primary severe weather hazard will be damaging wind gusts up to 70 mph. The risk for large hail and isolated tornadoes is also possible. The greatest severe weather threat will be along and west of I-71. Northwest Ohio and the areas around to the Lake Erie Islands have the highest potential for severe weather late this afternoon into the late evening. Torrential rainfall may lead to a isolated, urban flash flooding threat. There is a moderate risk of rip currents tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Heat indices in the mid to upper 90s are possible on Thursday increasing to the low 100s on Friday. Thunderstorms are likely Friday night into Saturday, some of which may be strong to severe. Isolated flash flooding is also possible. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Jul 26, 5:30 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
530 PM EDT Wed Jul 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM Tstm Wnd Gst 9 NW Marblehead 41.63N 82.84W
07/26/2023 M66 MPH Ottawa OH Mesonet
Mesonet station SBIO1 on South Bass Island
or 9 NE Port Clinton.
&&
MGLocal storm report, Jul 26, 5:33 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
533 PM EDT Wed Jul 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM Tstm Wnd Gst 3 WNW Vermilion 41.43N 82.36W
07/26/2023 M69 MPH LEZ145 OH Mesonet
Mesonet station XVRM Vermilion.
&&
MGLocal storm report, Jul 26, 5:34 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
534 PM EDT Wed Jul 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM Tstm Wnd Gst 3 WNW Cleveland 41.50N 81.73W
07/26/2023 M55 MPH LEZ146 OH Mesonet
Mesonet station XCLE Cleveland - Edgewater.
&&
MGLocal storm report, Jul 26, 5:37 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
537 PM EDT Wed Jul 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM Tstm Wnd Dmg 3 W Huron 41.39N 82.62W
07/26/2023 Erie OH 911 Call Center
Dispatch has received numerous calls for
downed trees and wires in Erie County,
especially north of the turnpike.
&&
JSLocal storm report, Jul 26, 5:38 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
538 PM EDT Wed Jul 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM Tstm Wnd Dmg 1 SSE Holland 41.61N 83.71W
07/26/2023 Lucas OH Broadcast Media
Damage to a building on Airport Highway with
power poles down.
&&
RCSpecial weather statement, Jul 26, 5:41 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Cleveland OH
541 PM EDT Wed Jul 26 2023
OHZ013-022-023-262300-
Geauga OH-Portage OH-Trumbull OH-
541 PM EDT Wed Jul 26 2023
...Strong thunderstorms will impact portions of Portage, Trumbull and
Geauga Counties through 700 PM EDT...
At 541 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Perry to Macedonia to near Medina. Movement was
southeast at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Warren, Ravenna, Chardon, Kent, Niles, Tallmadge, Streetsboro,
Hubbard, Cortland, Newton Falls, Mogadore, South Russell, Lordstown,
Middlefield, Garrettsville, Kinsman, North Bloomfield, Burton, Mantua
and West Farmington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northeastern Ohio.
&&
LAT...LON 4114 8052 4113 8099 4099 8100 4099 8139
4142 8139 4142 8137 4145 8139 4157 8139
4156 8101 4150 8100 4150 8052
TIME...MOT...LOC 2141Z 296DEG 31KT 4176 8117 4132 8148 4118 8193
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
GaruckasThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 2:50 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 55 min |
| Jul 26, 3:06 PM EDT | Special Marine Warning | CLE | 114 min | |
| Jul 26, 3:20 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa | 70 min |
| Jul 26, 3:39 PM EDT | Severe Thunderstorm Warning | CLE | Sandusky, Seneca | 51 min |
| Jul 26, 3:42 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 24 min |
| Jul 26, 3:56 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jul 26, 4:00 PM EDT | Tornado Warning | CLE | Erie, Ottawa | 12 min |
| Jul 26, 4:23 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Ottawa, Sandusky, Seneca | 67 min |
| Jul 26, 4:45 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain | 75 min |
| Jul 26, 4:57 PM EDT | Special Marine Warning | CLE | 35 min | |
| Jul 26, 5:06 PM EDT | Special Marine Warning | CLE | 114 min | |
| Jul 26, 5:08 PM EDT | Special Weather Statement | CLE | Medina, Summit | 52 min |
| Jul 26, 5:25 PM EDT | Special Weather Statement | CLE | Lake | 50 min |
| Jul 26, 5:28 PM EDT | Special Weather Statement | CLE | Huron | 32 min |
| Jul 26, 5:28 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 47 min |
| Jul 26, 5:41 PM EDT | Special Weather Statement | CLE | Geauga, Portage, Trumbull | 79 min |
| Jul 26, 5:49 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Richland | 41 min |
| Jul 26, 5:56 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Huron, Lorain, Medina, Summit | 64 min |
| Jul 26, 6:28 PM EDT | Special Weather Statement | CLE | Ashland, Wayne | 32 min |
| Jul 26, 6:37 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 53 min |
| Jul 26, 6:54 PM EDT | Special Weather Statement | CLE | Wayne | 36 min |
| Jul 26, 6:57 PM EDT | Special Marine Warning | CLE | 19 min | |
| Jul 26, 6:58 PM EDT | Special Weather Statement | CLE | Geauga, Portage, Summit, Trumbull | 77 min |
| Jul 26, 7:25 PM EDT | Severe Thunderstorm Warning | CLE | Portage | 28 min |
| Jul 26, 7:36 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 39 min |
| Jul 26, 7:49 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 41 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.